# SDR 11072110704

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: General aviation
- Aircraft: N200BK
- Make and model: Agusta A109E
- Aircraft serial: 11072
- Aircraft time: 1,143 hours
- Engine: Pwc PW206C
- Engine time: 1,143 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 109813201111
- Part serial: J75218
- Condition: Cracked
- Location: Tail Rotor
- Part time: 620 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT FELT VIBRATION IN TAIL ROTOR PEDALS DURING APPROACH.  POST FLIGHT INSPECTION REVEALED THAT 1 TAIL ROTOR BLADE HAD A CHORD WISE CRACK BEGINNING AFT OF THE SPAR AND EXTENDING THROUGH THE TRAILING EDGE OF THE BLADE.  THE CRACK WAS THROUGH BOTH SKINS AND THE HONEYCOMB CORE. SB109EP-30 REV B AND AD 02-25-51 PROVIDE INSPECTION CRITERIA FOR RECURRING INSPECTIONS IN THIS AREA.
